Quadrature Rules for L1-Weighted Norms of Orthogonal Polynomials

Autor: Abadías Ullod, Luciano; Miana, P.J.; Romero Alvarez, Natalia

Tipo de documento: Artículo de revista

Revista: Mediterranean Journal of Mathematics. ISSN: 1660-5446. Año: 2016. Número: 1. Volumen: 3. Páginas: 1291-1306.

doi 10.1007/s00009-015-0552-0

SCIMAGO (datos correspondientes al año 2014):
,585  SNIP: ,876 



  • ArXiv:1311.7542, Abadias, L., Miana, P.J.: C 0-semigroups and resolvent operators approximated by Laguerre expansions. pp. 1–26 (2013)
  • Abadias, L., Miana, P.J.: Hermite expansions of C 0-groups and cosine functions. J. Math. Anal. Appl. 426, 288–311 (2015)
  • Beckermann, B., Bustamante, J., Martínez-Cruz, R., Quesada, J.M., Gaussian, Lobatto and Radau positive quadrature rules with a prescribed abscissa (2014) Calcolo, 51, pp. 319-328
  • Approximation of the Hilbert transform on the real line using Hermite zeros (2001) Math. Comput, 71, pp. 1169-1188
  • Criscuolo, G., Scuderi, L., Error bound for product quadrature rules in L 1-weighted norm (1994) Calcolo, 31, pp. 73-93
  • Devore, R.A., Ridgway, L., Scott: Error bounds for Gaussian quadrature and weighted-L 1 polynomial approximation (1984) Siam J. Numer. Anal., 21, pp. 400-412
  • Gautschi, W., Orthogonal polynomials and quadrature (1999) Electron. Trans. Numer. Anal., 9, pp. 65-76
  • Greenwood, R.E., Miller, J.J., Zeros of the Hermite polynomials and weights for Gauss’ mechanical quadrature formula (1948) Bull. Am. Math. Soc., 54 (8), pp. 765-769
  • Hunter, D.B., Some Gauss-Type Formulae for the evaluation of Cauchy principal values of integrals (1972) Numer. Math., 19, pp. 419-424
  • Jacobi, C.G.J., Über Gaußs neue Methode, die Werthe der Integrale näherungsweise zu finde (1826) J. Reine Angew. Math., 1, pp. 301-308
  • Lebedev, N.N., Special functions and their applications. Selected Russian Publications in the Mathematical Sciences, Prentice-Hall International, Inc (1965) London
  • Santos-León, J.C., Szegö polynomials and Szegö quadrature for the Féjer kernel (2005) J. Comput. Applied Math., 179, pp. 327-341
  • Salzer, H.E., Zucker, R., Table of the zeros and weight factors of the first fifteen Laguerre polynomials (1949) Bull. Am. Math. Soc., 55, pp. 1004-1012
  • Szegö, G., Orthogonal polynomials, American Mathematical Society Colloquium Publications Volume XXIII (1967) American Mathematical Society